# SDR VJ9800145

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME CORRODED, LT SIDE 6 INCHES ABOVE FLOOR, AT FS 996.  FABRICATED SPLICE, 15 BY 2 BY 1 INCHES IAW DC9 SRM 53-03, FIG 14 AND FRAME, 15 BY 2 BY 1 INCHES, IAW DAC DWG 5910163 AND RES 1 05439.  INSTALLED REPAIR PARTS IAW DC9 SRM 51-30-5.
